Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

To Dr. Z or Ed Davis, D.P.M.

Posted by Rodz on 5/04/04 at 16:55 (150032)

About 4 days ago, I was treated with ESWT. I just wanted to know if using the TENS (Transcutaneous Electrical Nerve Stimulation) would hinder the healing process. I'd appreciate any response. Thanks.

Re: To Dr. Z or Ed Davis, D.P.M.

Dr. Z on 5/04/04 at 18:00 (150033)


I see no reason why you can't use the device. The question is why would you want too. Are you in pain? Good luck with the outcome

Re: To Dr. Z or Ed Davis, D.P.M.

Ed Davis, DPM on 5/04/04 at 22:26 (150049)

TENS will in no way interfere with the healing process. In fact we don't know of many ways to 'ruin' ESWT except for the use of oral anti-inflammatory drugs and that is somewhat hypothetical. Also, keep in mind that ESWT is not a 'stand alone' treatment, usually, so we encourage patients to continue other treatments.